# SDR SIMA200630402

- Difficulty date: October 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN TO DFW, A HIGH SPEED VIBRATION WAS FELT IN THE YOKE WHEN THE FLAPS WERE SELECTED AND POWER REDUCED.  NO VIBRATION NOTED ON TAKEOFF OR PREVIOUS LANDING, FLAPS SELECTED 15 AT 175 KNOTS AND CONTINUED WITH FLAPS 20 UNTIL LANDING.  NO VIBRATIONS NOTED WITH NO FLAPS.  (M)
